Home > Malnutrition > Muscle spasms > Malnutrition and Muscle spasms
Review: could Malnutrition cause Muscle spasms?
We study 214 people who have Malnutrition from FDA and social media. Among them, 3 have Muscle spasms. Find out below who they are, other conditions they have and drugs they take.
Get connected: join a mobile support group for people who have Malnutrition and Muscle spasms >>>
Malnutrition (condition that results from eating a diet in which certain nutrients are lacking) (latest reports from 47,919 patients) can be treated by Multivitamin.
Muscle Spasms (muscle contraction) (latest reports from 350,177 patients) has been reported by people with multiple sclerosis, high blood cholesterol, osteoporosis, high blood pressure, pain.
On Sep, 17, 2014: 213 people who have malnutrition are studied. Among them, 3 (1.41%) have Muscle Spasms.
Gender of people who have malnutrition and experienced Muscle spasms * :
|Muscle spasms||100.00%||0.00% |
Age of people who have malnutrition and experienced Muscle spasms * :
|Muscle spasms||0.00%||0.00%||0.00%||0.00%||0.00%||50.00%||100.00%||0.00% |
Severity of the symptom * :
|least||moderate||severe||most severe |
|Muscle spasms||0.00%||100.00%||0.00%||0.00% |
Top co-existing conditions for these people * :
- Menopause (1 people, 33.33%)
- Osteoarthritis (1 people, 33.33%)
- Impaired gastric emptying (1 people, 33.33%)
- Rheumatoid arthritis (1 people, 33.33%)
- Anaemia (1 people, 33.33%)
- Nutrition - inadequate (1 people, 33.33%)
- Diarrhea (1 people, 33.33%)
- Hashimoto's thyroiditis (1 people, 33.33%)
- Seasonal allergy (1 people, 33.33%)
- Generalized anxiety disorder (1 people, 33.33%)
Most common drugs used by these people * :
- Synthroid (2 people, 66.67%)
- Probiotics (1 people, 33.33%)
- Reclast (1 people, 33.33%)
- Tylenol (1 people, 33.33%)
- Omeprazole (1 people, 33.33%)
- Cytomel (1 people, 33.33%)
- Calcium (1 people, 33.33%)
- Multivitamin (1 people, 33.33%)
- Peppermint oil (1 people, 33.33%)
- Fennel oil (1 people, 33.33%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Malnutrition and Muscle Spasms?
Get connected! Join a mobile support group:
- group for people who have Muscle Spasms and Malnutrition
- group for people who have Malnutrition
- group for people who have Muscle Spasms
Comments from related studies:
From this study (4 days ago):
I have severe night neuropathy in my feet
From this study (4 days ago):
I have severe night neurapathy in my feet
From this study (6 days ago):
Kevin Peters Ph.d on Mar, 4, 2013:
Sammy, I'm a white 45 male; just wanted to agree on that Klonopin remark. When I was 21 I had my second kidney transplant which was a BAD issue all together, at any rate the hospital did not include my medications taken at home after my surgery. I went thru the worst hallucinations and jerking and seizures you could ever possibly imagine. This went on for almost 3 1/2 weeks before we decided to have me taken OUT of the hospital and relocated before they ended up taking my life. Then the whole staff of paychology including the chief of psychiatry cane in my room to see what they could do, Finallu. During one of my few moments of clarity the C.O.F after blaming me if talking "drugs" prior to my transplant listened to my word of telling him the meds I was on before being admitted. After asking when was the last time I had received my Klonopin and me not knowing, he then reviewed the charts, and didn't see me receiving this med once. He stormed out of the room of about 9 docs and came back in with two Klonopin; for the first time in almost 4 weeks and after three surgeries the first 72 hours I was hospitalized, I was sleeping like a baby, for about 49 hours with NO MORE hallucinations, or seizures or jerking! I finally got out of there without a kidney since that kidney was supposed to go to another man named the same as I in a different city! I do take Xanax and probably always will. The half life on Klonopin is much different hence one if its dangers, Nevwr Ever stop this drug cold! I've been on dialysis 25 1/2 years now and suffered from intense skin cancers, but have fought and done all I can do to live a normal as possible life, working full time except when I'm in yet another surgery, over 32 general anesthetic procedures since 1987. I was the youngest boy-man to ever be on the USA soccer team ready to play in the Korea 1988 Olympics. What a change in life.....
All the Best,
chris on Jun, 4, 2011:
i have been taking clonzepam and trazedone and my speech is a very hoarse voice, I am wondering if if my speech problem is from these drugs's side effects.
TwoDimes on Apr, 15, 2012:
Upon occasion, I, too, have become hoarse and from the use of Klonopin. I was VERY hoarse when I tried to cold turkey off of 4mgs of Klonopin. I am now down to 1.5mgs per day and, still, (as I said, upon occasion, I become hoarse. I am sure that the use of Klonopin is the causative factor. - TwoDimes -
SammySushi on Jul, 10, 2012:
Omigosh, never cold turkey clonopin, esp that high of a dose. My dad had a major seizure and hallucinations doing so.
Christophe on Nov, 13, 2012:
I suffer from Hypothyroidism, High Cholesterol & Cancer survivor because of Zyprexa use and previously being prescribed Carbamezapine causing Thyroid damage. My best advice to you if you don't want Hypothyroidism is have regular blood tests, Thyroid damage can be undetected for up to 5 years with no symptoms found on regular blood tests prematurally. Make sure you buy iodised salt to use on food when eating this will help reduce your risk of getting Hypothyroidism. two signs of Hypothyriodism which the Carbamezapine & Zyprexa medication boxes labels wont tell you is if your face becomes puffed up, red or sun sensitive while taking these medications this is a sign of Hypothyroidism. It wont be found on your blood test but later on it could appear out of the blue. The other sign to look for is baldness or hair loss on your head, this is another symptom. I hope these comments will help you. You have to weight up the benefits and negatives taking medications if you decide to take these medicines or not. It depends on how you cope with the drug side effects.
AUDREY on Dec, 16, 2012:
STARTED TAKING DILTIAZEM 60 MG AND I AM VERY CONSTIPATED. 70 YEARS OLD, HEART SURGERY A FAST HEART RATE....
Sonya on Feb, 24, 2013:
You definately need to take a stool softener...straining during defication can cause major problems in people with cardiac problems.
Stillaguamish on Sep, 6, 2014:
My heart breaks for you and I'm so sorry you had to go through all that. I recently had two surgeries and was outraged at hospital treatment. I had to demand my regular meds and when they gave in, they only gave me 3 of 6
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
- What causes liver abnormalities?
I have been on Motrin and Flexeril for over 10 years for Sciatica.I was just told that my Liver levels came back abnormal. Are the medications the culprit?
- Muscle spasms and other things when taking lexapro
I am a 29 years old female. I went to see a psychiatrist because I felt depressed. I had never been to a psychiatrist before nor taken drugs for depression. He made me a prescription for Lexapro. I started taking 7,5mg a day as prescribed. This is only my fourth day and I have experienced mild hallu ...
More questions for: Malnutrition, Muscle spasms
More reviews for: Malnutrition, Muscle spasms
Common treatments for Malnutrition and their efficacy:
Could your drug cause it?
Studies of common Malnutrition symptoms:
Muscle Spasms related symptom studies:
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.